# SDR CALA2013082790803

- Difficulty date: June 22, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 59,554 hours, 22,399 cycles
- Engine: Iae V2527A5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE ONE FADEC ALTERNATOR ECAM.  IAW TSM73-22-00-810-835-B FOR TROUBLE SHOOTING, LCL MAINTENANCE CLEANED EDA CONNECTOR, ECAM RETURNS AS SOON AS MASTER SWITCH IS TURNED ON. FADEC 1A & 1B BOTH FAULTING "ALTCRF" CELL 58 & 59.  EDA MR73206 PCN (482-1218), REPLACED EEC IAW AMM & DEDICATED ALTERNATOR IAW 73-22-36 PB 401 ALSO, PERFORMED HIGH POWER ASSURANCE TEST IAW AMM 71-00-00 AT ENGINE ONE OK.
